# SDR ASAA2016051116692

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 2,938 hours, 962 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, 3 ZONE TEMP LIGHTS ON, RESET WHEN MASTER CAUTION RECALL RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP BITE PROCEDURE REF FIM 21-62-801, NR 1 AND NR 2 CONTROLLERS LOGGED FLT DECK TRIM AND CABIN TRIM VALVE FAULTS.  ALL FAULTS RESET ON COMPLETION OF TEMP CONTROLLER RESET.  GROUND VERIFICATION CHECKS NORMAL.
